Alert archive / California / Frost Advisories in 2021

Frost Advisory 5, NWS Los Angeles, CA

November 21, 2021

NWS Los Angeles, CA issued this frost advisory at Nov 21, 2021, 2:12 PM PST. It took effect at Nov 22, 2021, 2:00 AM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2021, 2:12 PM PST (22:12 UTC)
In effect from
Nov 22, 2021, 2:00 AM PST
Expired
Nov 22, 2021, 8:00 AM PST
In force
6 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

642 
WWUS76 KLOX 212212
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
212 PM PST Sun Nov 21 2021

CAZ059-220600-
/O.NEW.KLOX.FR.Y.0005.211122T1000Z-211122T1600Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
212 PM PST Sun Nov 21 2021

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST MONDAY...

* WHAT...Temperatures as low as 30 degrees will result in frost 
  formation.

* WHERE...Antelope Valley.

* WHEN...From 2 AM to 8 AM PST Monday.

* IMPACTS...Frost can damage sensitive plants and harm pets if 
  left unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CAZ044>046-053-054-088-547-220600-
/O.CON.KLOX.WI.Y.0112.000000T0000Z-211122T2300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Lockwood Valley, Mount Pinos, Acton, Mount Wilson, Sandberg, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
212 PM PST Sun Nov 21 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

* WHAT...Northeast winds 20 to 35 mph with gusts between 45 and 55
  mph expected. Isolated gusts to 60 mph in the San Gabriel
  Mountains. 

* WHERE...Ventura County Interior Valleys, Ventura County 
  Coastal Valleys, Ventura County Mountains, Los Angeles County 
  Mountains excluding the Santa Monica Range and Santa Clarita 
  Valley.

* WHEN...Until 3 PM PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result. Roadways may be affected by gusty cross winds. This 
  includes Highways 14, 33 and 126, Interstate 5, and the 23, 
  101, and 118 freeways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ040-041-220600-
/O.CON.KLOX.WI.Y.0112.000000T0000Z-211122T2000Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, and Long Beach
212 PM PST Sun Nov 21 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Ventura County Coast and portions of the Los Angeles 
  County Coast, mainly the west Hollywood Hills to Malibu.

* WHEN...Until noon PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result. Roadways may be affected by gusty cross winds. This 
  includes the Pacific Coast Highway, the 110, and 405 freeways 
  in Los Angeles County, and Highway 101 in Ventura County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ034-220600-
/O.CON.KLOX.WI.Y.0113.211122T0100Z-211122T1200Z/
San Luis Obispo County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, and San Simeon
212 PM PST Sun Nov 21 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

* WHAT...Northeast winds 15 to 30 mph with gusts to 45 mph 
  expected.

* WHERE...San Luis Obispo County Central Coast.

* WHEN...Until 4 AM PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result. Roadways may be affected by gusty cross winds. This 
  includes Highways 1 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
921 
WWUS76 KLOX 220426
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
826 PM PST Sun Nov 21 2021

CAZ059-221330-
/O.CON.KLOX.FR.Y.0005.211122T1000Z-211122T1600Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
826 PM PST Sun Nov 21 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST
MONDAY...

* WHAT...Temperatures as low as 30 degrees will result in frost 
  formation.

* WHERE...Antelope Valley.

* WHEN...From 2 AM to 8 AM PST Monday.

* IMPACTS...Frost can damage sensitive plants and harm pets if
  left unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CAZ044>046-053-054-088-547-221330-
/O.CON.KLOX.WI.Y.0112.000000T0000Z-211122T2300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Lockwood Valley, Mount Pinos, Acton, Mount Wilson, Sandberg, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
826 PM PST Sun Nov 21 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

* WHAT...Northeast winds 20 to 35 mph with gusts between 45 and 
  55 mph expected. Isolated gusts to 60 mph in the San Gabriel 
  Mountains.

* WHERE...Ventura County Interior Valleys, Ventura County 
  Coastal Valleys, Ventura County Mountains, Los Angeles County 
  Mountains excluding the Santa Monica Range and Santa Clarita 
  Valley.

* WHEN...Until 3 PM PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result. Roadways may be affected by gusty cross winds. This
  includes Highways 14, 33 and 126, Interstate 5, and the 23, 101,
  and 118 freeways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ040-041-221330-
/O.CON.KLOX.WI.Y.0112.000000T0000Z-211122T2000Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, and Long Beach
826 PM PST Sun Nov 21 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Ventura County Coast and portions of the Los Angeles 
  County Coast, mainly the west Hollywood Hills to Malibu.

* WHEN...Until noon PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result. Roadways may be affected by gusty cross winds. This 
  includes the Pacific Coast Highway, the 110, and 405 freeways 
  in Los Angeles County, and Highway 101 in Ventura County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ034-221200-
/O.CON.KLOX.WI.Y.0113.000000T0000Z-211122T1200Z/
San Luis Obispo County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, and San Simeon
826 PM PST Sun Nov 21 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

* WHAT...Northeast winds 15 to 30 mph with gusts to 45 mph 
  expected.

* WHERE...San Luis Obispo County Central Coast.

* WHEN...Until 4 AM PST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result. Roadways may be affected by gusty cross winds. This
  includes Highways 1 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
270 
WWUS76 KLOX 221202
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
402 AM PST Mon Nov 22 2021

CAZ034-221315-
/O.EXP.KLOX.WI.Y.0113.000000T0000Z-211122T1200Z/
San Luis Obispo County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, and San Simeon
402 AM PST Mon Nov 22 2021

...WIND ADVISORY HAS EXPIRED...

Winds are diminishing and the wind advisory will be allowed to
expire. Local gusts to 40 mph are still possible through 
daybreak.

$$

CAZ059-221600-
/O.CON.KLOX.FR.Y.0005.000000T0000Z-211122T1600Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
402 AM PST Mon Nov 22 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* WHAT...Temperatures as low as 30 degrees will result in frost 
  formation.

* WHERE...Antelope Valley.

* WHEN...Until 8 AM PST this morning.

* IMPACTS...Frost can damage sensitive plants and harm pets if
  left unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CAZ044>046-053-054-088-547-222000-
/O.CON.KLOX.WI.Y.0112.000000T0000Z-211122T2300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Lockwood Valley, Mount Pinos, Acton, Mount Wilson, Sandberg, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
402 AM PST Mon Nov 22 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 20 to 35 mph with gusts between 45 and 
  55 mph expected. Isolated gusts to 60 mph in the San Gabriel 
  Mountains.

* WHERE...Ventura County Interior Valleys, Ventura County 
  Coastal Valleys, Ventura County Mountains, Los Angeles County 
  Mountains excluding the Santa Monica Range and Santa Clarita 
  Valley.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Tree limbs could be blown down and a few power outages may
  result. Roadways may be affected by gusty cross winds. This
  includes Highways 14, 33 and 126, Interstate 5, and the 23, 101,
  and 118 freeways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ040-041-222000-
/O.CON.KLOX.WI.Y.0112.000000T0000Z-211122T2000Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, and Long Beach
402 AM PST Mon Nov 22 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Ventura County Coast and portions of the Los Angeles 
  County Coast, mainly the west Hollywood Hills to Malibu.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result. Roadways may be affected by gusty cross winds. This 
  includes the Pacific Coast Highway, the 110, and 405 freeways 
  in Los Angeles County, and Highway 101 in Ventura County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hall
508 
WWUS76 KLOX 221620
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
820 AM PST Mon Nov 22 2021

CAZ059-221730-
/O.EXP.KLOX.FR.Y.0005.000000T0000Z-211122T1600Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
820 AM PST Mon Nov 22 2021

...FROST ADVISORY HAS EXPIRED...

Temperatures had climbed well into the 30s and 40s in the Antelope
Valley, therefore the frost advisory is no longer in effect. 

$$

CAZ044>046-053-054-088-547-222300-
/O.CON.KLOX.WI.Y.0112.000000T0000Z-211122T2300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Lockwood Valley, Mount Pinos, Acton, Mount Wilson, Sandberg, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
820 AM PST Mon Nov 22 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 20 to 35 mph with gusts between 45 and 
  55 mph expected. Isolated gusts to 60 mph in the San Gabriel 
  Mountains.

* WHERE...Ventura County Interior Valleys, Ventura County 
  Coastal Valleys, Ventura County Mountains, Los Angeles County 
  Mountains excluding the Santa Monica Range and Santa Clarita 
  Valley.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result. Roadways may be affected by gusty cross winds. This 
  includes Highways 14, 33 and 126, Interstate 5, and the 23, 
  101, and 118 freeways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ040-041-222000-
/O.CON.KLOX.WI.Y.0112.000000T0000Z-211122T2000Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, and Long Beach
820 AM PST Mon Nov 22 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Ventura County Coast and portions of the Los Angeles 
  County Coast, mainly the west Hollywood Hills to Malibu.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result. Roadways may be affected by gusty cross winds. This 
  includes the Pacific Coast Highway, the 110, and 405 freeways 
  in Los Angeles County, and Highway 101 in Ventura County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Nov 21, 2:04 PM PST, 8 minutes earlier.

Area forecast discussion, Nov 21, 2:04 PM PST, 8 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
204 PM PST Sun Nov 21 2021

.SYNOPSIS...21/101 PM.

Gusty Santa Ana winds and warm offhore flow will continue through
Monday, mostly over Los Angeles and Ventura Counties. Cooler and
cloudier conditions are expected Monday night and Tuesday as a
weak weather system slides by to our south. Another Santa Ana wind
event is likely from Wednesday through Friday with additional
fire weather concerns.

&&

.SHORT TERM (TDY-WED)...21/139 PM.

Santa Ana winds reached their peak this morning with gusts as high
as 70 mph in the San Gabriel Mountains, while the bulk of the wind
gusts were in the 45-55 mph range. Drier air continues to flood
into the region with many RH observations in the single digits and
lower teens this afternoon. Surface pressure gradients did peak at
about -7 mb from LAX-DAG and -15 mb from LAX-TPH. By Monday
morning the gradients look 2 mb weaker at least and we lose some
of the higher wind speeds at 850mb that we've experienced today.
Red Flag Warning conditions will persist through Monday, please
see the fire weather discussion below. Temperatures easily reached
the upper 70s to upper 80s closer to the coasts of Ventura and
Los Angeles Counties due to the downslope heating from the
offshore winds. Readings tonight will remain rather mild in the
windier areas of western Los Angeles and Ventura Counties. The dry
air, however, will help temperatures drop to near freezing or
below in the Antelope Valley where a frost advisory will be
issued. Wind advisories will remain in place for the remainder of
the region, including along the central coast in western San Luis
Obispo County where winds are expected to pick up again around
sunset.

Winds will reach a diurnal Santa Ana peak on Monday morning
before the Santa Ana winds taper through the rest of the
afternoon. It should be another warm day for coasts and valleys
with readings back up into the upper 70s and 80s. Monday night
brings an increase in mid and high clouds to many areas when a
weak upper low begins to move closer to the southern CA region.
This system remains very weak and more to our south, therefore, it
should stay dry with more onshore flow and cooler temperatures
expected through Tuesday. This low tends to phase with a larger
trough sliding across the Rockies through Wednesday morning with a
ridge of high pressure rapidly building back across the West
Coast. This quickly sets the stage for yet another Santa Ana wind
event developing on Wednesday. At this time there is good model
consensus lining up well with ECMWF ensembles for this pattern to
occur. There is stronger cold air advection and a surge of dry air
with this event on Wednesday, but the surface gradients are not
expected to be as strong as our current situation and peak on
Thursday. Wind gusts will likely be in the 30-50 mph range with
some coastal areas not reaching wind advisory criteria, while some
valleys and mountains are more likely to meet thresholds. The dry
and colder air will bring the potential for sub-freezing
temperatures in the Antelope Valley on Thanksgiving morning, and
then overall afternoon temperatures near 80 degrees will be the
warmest near the beaches with 500mb heights approaching 588dm.

.LONG TERM (THU-SUN)...21/202 PM.

Ensembles show a mild and dry Thanksgiving holiday weekend ahead
with minor daily afternoon temperature fluctuations from Friday
through Sunday. Even though the upper level heights fall back to
about 582dm later in the week, a slow-moving high pressure ridge
will settle across the entire area and remain in place into the
following week. Ensemble members are tightly packed and consistent
with 850-500mb temps/heights through Sunday, which brings higher
confidence in warmer temperatures each day after Thanksgiving.
Have trended the forecast maximums warmer on Friday and Saturday
and we may need to continue that into Sunday for coasts and
valleys due to persistent weak offshore flow. The ECMWF EFI
reaches 70% by Saturday with more shaded areas west of the
mountains after Thursday. The dry air and above normal
temperatures will definitely bring fire weather concerns through
the entire holiday weekend. Longer term data does not look very
promising for any precipitation the remainder of November and
possibly into the first week of December. La Nina may continue to
deflect the storm track to our north for a while longer.

&&

.AVIATION...21/1809Z.

At 1725Z at KLAX, there was no marine layer.

Clear skies and VFR conditions are expected at all TAF sites.

There will be areas of gusty NE winds across the mountains/valleys
of L.A./VTU Counties, the Ventura County coastal plain, and
coastal sections of L.A. County from Malibu to the Hollywood Hills
thru the period. Winds will be strongest thru early this
afternoon, and again late tonight and Mon morning. Expect areas of
LLWS and mdt to stg UDDF associated with these winds.

KLAX...Moderate to high confidence in the 18Z TAF. VFR conds are
expected thru the period. There is 20% chance of an easterly wind
component up to 10 kt between 09Z and 17Z tonight/Mon morning.

KBUR...High confidence in CAVU conds thru the period. Low
confidence in the wind forecast. There is a 20-30% chance of NE
winds of 20-30 knots. Mdt to stg turbulence and LLWS is also
possible.

&&

.MARINE...21/1009 AM.

For the outer waters, fairly high confidence in the forecast.
There is a 30% chance of Small Craft Advisory (SCA) level NE winds
across eastern portions today. Otherwise, SCA conds are not
expected thru Mon night. SCA level NW winds are likely Tue thru
Wed. There is a 20-30% chance of Gale Force winds across the
northern outer waters zones (PZZ670/673) Tue afternoon into Tue
night.

For the inner waters north of Pt. Sal, moderate confidence in the
forecast. There is a 20-30% chance of SCA level NE wind gusts near
shore this morning. SCA level NW winds are possible Tue afternoon
and evening. There is a 30% chance of SCA level NW winds Wed.

For the inner waters south of Pt. Conception, moderate to high
confidence in the forecast. Thru this afternoon, and again late
tonight/Mon morning, SCA level NE winds are likely from the
eastern Santa Barbara Channel south to Santa Monica. There is a
50% chance of SCA level winds south of Palos Verdes today, and a
40% chance of SCA level NE winds affecting Avalon Harbor. There
is a 30% chance of SCA level W-NW winds across western SBA
Channel late Tue afternoon/evening. Otherwise, winds and seas will
remain below SCA levels Mon afternoon thru Wed.

&&

.FIRE WEATHER...21/947 AM.

A Red Flag Warning remains in effect through Monday afternoon
across much of LA/Ventura counties, while elevated to brief
critical fire weather conditions persist across San Luis Obispo
and Santa Barbara counties into early Monday.

Santa Ana winds are peaking today across the region. Widespread wind
gusts of 35 to 55 mph are expected to continue through this afternoon,
with isolated gusts of 55 to 65 mph across favored mountain and
foothill locations this morning. In addition, easterly wind gusts
of 20 to 40 mph are expected across San Luis Obispo and Santa
Barbara counties through early Monday. Gusty Santa Ana winds are
expected to continue into tonight and Monday morning, however wind
gust speeds are expected to be 10 to 15 mph less than today. As
of 9 am, humidities have fallen to between 12 and 20 percent
acrossmany locations in the Red Flag Warning area, and will
potentially lower to between 7 and 15 percent by this afternoon
and evening, and again on Monday. Very poor humidity recoveries
are expected across most windy locations tonight, generally
remaining in the 10 to 20 percent range. Temperatures generally
look to peak between 75 and 85 degrees today and Monday.

Any new fire ignitions will have an increased risk of rapid fire
spread, long range spotting, and extreme fire behavior, especially
considering the dry fuels in place. Conditions are expected to
improve Monday night into Tuesday. There is increasing confidence
of another round of weak to moderate Santa Ana winds with low
humidities Wednesday through Friday. The focus of this event will
once again be Los Angeles and Ventura counties, with a chance of
Red Flag conditions.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 4 AM PST Monday for zone 34.
	  (See LAXNPWLOX).
     Wind Advisory in effect until noon PST Monday for zones
      40-41. (See LAXNPWLOX).
     Wind Advisory in effect until 3 PM PST Monday for zones
      44>46-53-54-88-547. (See LAXNPWLOX).
     Red Flag Warning in effect until 3 PM PST Monday for zones
      240-241-244>246-253-254-288-547-548. (See LAXRFWLOX).
     Fire Weather Watch in effect from Wednesday morning through
      Friday afternoon for zones
      240-241-244>246-253-254-288-547-548. (See LAXRFWLOX).
PZ...Small Craft Advisory in effect until noon PST Monday for
      zones 650-655. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (WED-SUN).

Santa Ana winds are expected to persist into Thanksgiving Day with
low humidities and the potential for critical fire weather
conditions through Friday. Dry air then remains over southwest
California through the holiday weekend. Cold overnight
temperatures in the Antelope Valley could lead to frost or a
freeze between Wednesday night and Friday morning.

&&

PUBLIC...EB
AVIATION...Sweet/DB
MARINE...Sweet/DB
FIRE...Gomberg
SYNOPSIS...EB

weather.gov/losangeles

In the hours before

Local storm report, Nov 21, 10:42 AM PST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1042 AM PST SUN NOV 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     NON-TSTM WND GST 9 NE SAN FERNANDO       34.39N 118.34W
11/21/2021  M70 MPH          LOS ANGELES        CA   MESONET

            MESONET STATION SE678 MAGIC MTN TRUCK TRL
            (SCE).

0650 AM     NON-TSTM WND GST 1 NNW CHATSWORTH        34.29N 118.60W
11/21/2021  M68 MPH          LOS ANGELES        CA   MESONET

            MESONET STATION SE712 BROWNS CYN (SCE).

0840 AM     NON-TSTM WND GST 2 NNW VENTURA           34.30N 119.27W
11/21/2021  M65 MPH          VENTURA            CA   MESONET

            MESONET STATION SE792 CRIMEA ST FIRE RD
            (SCE).

0740 AM     NON-TSTM WND GST 5 W CHATSWORTH          34.28N 118.67W
11/21/2021  M64 MPH          VENTURA            CA   MESONET

            MESONET STATION SE519 E SIMI VLY COCHRAN
            (SCE).

0745 AM     NON-TSTM WND GST 6 E POINT MUGU          34.10N 118.96W
11/21/2021  M61 MPH          VENTURA            CA   MESONET

            MESONET STATION DW5145 BONEY MOUNTAIN.

0853 AM     NON-TSTM WND GST 8 ESE CASTAIC LAKE      34.60N 118.58W
11/21/2021  M60 MPH          LOS ANGELES        CA   MESONET

            MESONET STATION WMSC1 WARM SPRINGS RAWS.

&&

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 8:13 AM PSTWind AdvisoryLOX20 hr
Nov 21, 2:50 PM PSTFire Weather WatchLOXLos Angeles43 hr

Nearby

Frost Advisories in California, 2021Every frost advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.